Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Platonov Vladimir Petrovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. L. A. Bokut', E. I. Zel'manov, P. Zusmanovich, V. G. Kac, L. G. Makar-Limanov, Yu. I. Manin, S. P. Novikov, A. N. Parshin, V. P. Platonov, I. A. Taimanov, U. U. Umirbaev, I. P. Shestakov, “Askar Serkulovich Dzhumadil'daev (on his 60th birthday)”, Uspekhi Mat. Nauk, 72:4(436) (2017), 199–202  mathnet  crossref  elib
2. V. P. Platonov, G. V. Fedorov, “On the periodicity of continued fractions in hyperelliptic fields”, Dokl. Math., 95:3 (2017), 254–258  mathnet  crossref  crossref  isi  elib  scopus
3. V. P. Platonov, G. V. Fedorov, “On the periodicity of continued fractions in elliptic fields”, Doklady Mathematics, 96:1 (2017), 332-335  mathnet  crossref  elib
4. V. P. Platonov, “O novykh svoistvakh gankelevykh matrits nad polem ratsionalnykh chisel”, UMN, 72:5(437) (2017), 187–188  mathnet  crossref [V. P. Platonov, Uspekhi Mat. Nauk]

   2016
5. L. A. Bokut', E. S. Golod, R. I. Grigorchuk, V. N. Zhelyabin, V. G. Kats, A. R. Kemer, V. V. Kirichenko, P. S. Kolesnikov, S. S. Kutateladze, V. N. Latyshev, Yu. N. Maltsev, G. A. Margulis, A. V. Mikhalev, A. G. Myasnikov, S. P. Novikov, A. Yu. Ol'shanskii, A. N. Parshin, V. P. Platonov, Yu. G. Reshetnyak, N. S. Romanovskii, I. A. Taimanov, O. G. Kharlampovich, V. K. Kharchenko, L. N. Shevrin, I. P. Shestakov, A. V. Yakovlev, “Efim Isaakovich Zelmanov is 60 years old”, Russian Math. Surveys, 71:4 (2016), 793–800  mathnet  crossref  crossref  mathscinet  isi  elib
6. V. P. Platonov, M. M. Petrunin, “$S$-Units and periodicity in quadratic function fields”, Russian Math. Surveys, 71:5 (2016), 973–975  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus (cited: 3)
7. V. P. Platonov, V. S. Zhgoon, G. V. Fedorov, “Continued Rational Fractions in Hyperelliptic Fields and the Mumford Representation”, Dokl. Math., 94:3 (2016), 692–696  mathnet  crossref  crossref  isi  elib  scopus (cited: 2)
8. V. P. Platonov, M. M. Petrunin, “$S$-units in hyperelliptic fields and periodicity of continued fractions”, Dokl. Math., 94:2 (2016), 532–537  mathnet  crossref  crossref  isi  elib  elib  scopus (cited: 4)

   2015
9. V. P. Platonov, M. M. Petrunin, “New curves of genus 2 over the field of rational numbers whose Jacobians contain torsion points of high order”, Dokl. Math., 91:2 (2015), 220–221  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
10. V. P. Platonov, G. V. Fedorov, “$S$-units and periodicity of continued fractions in hyperelliptic fields”, Dokl. Math., 92:3 (2015), 752–756  mathnet  crossref  crossref  zmath  isi (cited: 3)  elib  scopus (cited: 4)
11. V. P. Platonov, M. M. Petrunin, “Fundamental $S$-units in hyperelliptic fields and the torsion problem in Jacobians of hyperelliptic curves”, Dokl. Math., 92:3 (2015), 667–669  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus (cited: 1)

   2014
12. V. P. Platonov, “Number-theoretic properties of hyperelliptic fields and the torsion problem in Jacobians of hyperelliptic curves over the rational number field”, Russian Math. Surveys, 69:1 (2014), 1–34  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 7)
13. A. I. Aptekarev, A. L. Afendikov, V. M. Buchstaber, S. K. Godunov, A. B. Zhizhchenko, V. V. Kozlov, A. I. Maslov, V. P. Platonov, V. F. Tishkin, L. D. Faddeev, “Boris Nikolaevich Chetverushkin (on his 70th birthday)”, Russian Math. Surveys, 69:2 (2014), 387–392  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
14. N. A. Vavilov, È. B. Vinberg, I. A. Panin, A. N. Panov, A. N. Parshin, V. P. Platonov, V. L. Popov, “Valentin Evgen'evich Voskresenskii (obituary)”, Russian Math. Surveys, 69:4 (2014), 753–754  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2013
15. V. P. Platonov, V. S. Zhgun, M. M. Petrunin, “On the simplicity of Jacobians for hyperelliptic curves of genus 2 over the field of rational numbers with torsion points of high order”, Dokl. Math., 87:3 (2013), 318–321  mathnet  crossref  crossref  zmath  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   2012
16. F. S. Avdeev, G. I. Arkhipov, S. B. Gashkov, N. M. Dobrovol'skii, B. S. Kashin, I. I. Mel'nikov, M. P. Mineev, Yu. V. Nesterenko, S. M. Nikol'skii, A. N. Parshin, V. P. Platonov, Yu. V. Prokhorov, V. A. Sadovnichii, A. T. Fomenko, V. G. Chirskii, “Vladimir Nikolaevich Chubarikov (on his 60th birthday)”, Russian Math. Surveys, 67:1 (2012), 189–193  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
17. B. P. Platonov, M. M. Petrunin, “On the torsion problem in jacobians of curves of genus 2 over the rational number field”, Dokl. Math., 86:2 (2012), 642–643  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 5)
18. V. P. Platonov, M. M. Petrunin, “New orders of torsion points in Jacobians of curves of genus 2 over the rational number field”, Dokl. Math., 85:2 (2012), 286–288  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 6)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 6)

   2010
19. V. P. Platonov, “Arithmetic properties of quadratic function fields and torsion in Jacobians”, Chebyshevskii Sb., 11:1 (2010), 234–238  mathnet  mathscinet  elib
20. V. P. Platonov, “New properties of arithmetic groups”, Russian Math. Surveys, 65:5 (2010), 951–975  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
21. V. P. Platonov, “Arithmetic of quadratic fields and torsion in Jacobians”, Doklady Mathematics, 81:1 (2010), 55-57  crossref  mathscinet  zmath  isi (cited: 9)  elib  elib  scopus (cited: 8)
22. V. P. Platonov, V. V. Benyash-Krivets, “A new local-global principle for quadratic functional fields”, Dokl. Math., 82:1 (2010), 531–534  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 5)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017